By Topic

Electric Field Integral Equations for Electromagnetic Scattering Problems With Electrically Small and Electrically Large Regions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Braaten, B.D. ; North Dakota State Univ., Fargo ; Nelson, R.M. ; Mohammed, M.A.

Numerically stable electric field integral equations (EFIE) are presented for electromagnetic scattering problems that may include both electrically small geometrically complex and electrically large regions. A reduced integrand is achieved by implementing quasi-static assumptions in the electrically small regions, full-wave methods in the electrically large regions, and applying appropriate coupling relations between the regions. Use of the method provides computational efficiency as well as insight into the conditions under which the electromagnetic fields within electrically small regions of the problem can be assumed to be primarily capacitive or inductive in nature. The theoretical development of the method is highlighted in this communication and then applied to examples of electrically small, inductively-loaded, and capacitively-loaded monopole antennas. The accuracy of the results is verified with two independent methods.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:56 ,  Issue: 1 )